# SDR SWAA2024011139740

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 43,513 hours, 26,478 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR HANDLE WILL NOT FULLY STOW<[01] INSPECTED AFT ENTRY DOOR AND HANDLE; OPEN AND CLOSED DOOR SEVERAL TIMES REF AMM 52-13-00. DOOR OPS NORMAL AC OK FOR SERVICE
